| Model Number |
PHA04414 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, patient was revised due to infection.Srnjr number: (b)(6).Side: l gender: f non revised products: product id: pppsqh50, procotyl® p ps shell quad/ lot no.: 2007793 / qty: 1; product id: prtle024, profemur tl classic extended offset fixed neck size 4/ lot no.: 1939160 / qty: 1.
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.